# SDR COMA2010111850234

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 37,374 hours, 34,019 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MSP AFTER STARTING APU EXTREMELY STRONG FUEL SMELL FILLED CABIN, APU SHUT DOWN FUEL SMELL DISSIPATED.  EMERGENCY DECLARED, A/C LANDED SAFELY IN MSP.  TRANSFERRED TO DEFERRED LIST PER MEL 49-10-01-1.
